# SDR CNMA2020070001

- Difficulty date: July 22, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N495AX
- Make and model: Boeing 767316
- Aircraft serial: 27613
- Aircraft time: 90,938 hours, 19,630 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  AUTOTHROTTLES DISCONNECTED FOLLOWED BY ALL AUTOPILOTS DISENGAGED AND LEFT FLIGHT DIRECTOR FAILED.   REPLACED THE CAPTAIN'S ASA IAW AMM 22-14 AND LEFT TPM IAW AMM 24-32.   AUTOPILOTS & AUTOTHROTTLE CHECKED IAW MCDP, GROUND TESTED,  NO FAULTS AT THIS TIME ALSO REPLACED CB.
